# SDR DALA13010013273

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD LT PASSENGER DOOR LWR ENTRANCE MID FWD UPPER SURFACE FITTING AROUND NUTPLATES HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00,  NO ESTABLISHED LIMITS ON SRM 53-11-14.  REPLACED FITTING IAW SRM 51-42-11 & DWG D53112109.
